TITLE

326 Can the electrophysiological actions of antipsychoptic risperidone explain its cardiac side effects?

AUTHOR(S)
Kecskemeti, V.; Magyar, J.; Banyasz, T.; Bagi, Z.S.; Pacher, P.; Szentandrassy, N.; Fülöp, L.; Nanasi, P.P.
PUB. DATE
June 2004
SOURCE
European Journal of Heart Failure. Supplements;Jun2004, Vol. 2 Issue 1, p60
SOURCE TYPE
Academic Journal
DOC. TYPE
Abstract
ABSTRACT
An abstract of the article "Can the Electrophysiological Actions of Antipsychoptic Risperidone Explain Its Cardiac Side Effects?" by V. Kecskemeti and colleagues is presented.
ACCESSION #
13022344

 

Related Articles

  • Rate-dependency of effective electrical size in healthy and border-zone remodelled myocardium in small mammalian and human ventricular models: implications for modelling scar-related arrhythmias. Hill, Y.; Pavithran, A.; Plank, G.; Smith, N.; Bishop, M. // Proceedings of the Physiological Society;2013, p451P 

    Sudden cardiac death resulting from cardiac arrhythmia is a significant cause of mortality in Western Society. Effective electrical size (ratio of ventricular size to electrical activation wavelength) plays a significant role in governing reentrant arrhythmia dynamics. Due to similarities in...

  • Sensitivity of optical action potentials recorded in cardiomyocytes derived from human induced pluripotent stem cells to a range of drugs. Ghouri, I. A.; Hortigon-Vinagre, M. P.; Wallis, R.; Burton, F. L.; Cooper, J.; Craig, M.; Anson, B. D.; Smith, G. // Proceedings of the Physiological Society;2013, p461P 

    The effect of drugs on cardiac electrophysiology is important in commercial screening for human drug development. Isolated tissue from animal models and non-muscle expression-systems are currently used to screen for potential pro-arrhythmic effects. Recently, human cardiomyocytes derived from...

  • Prolonged arsenic trioxide treatment increased action potential duration and increased sensitivity to HERG channel blockade in induced pluripotent stem cells cardiomyocytes. Hortigon-Vinagre, M. P.; Ghouri, I. A.; Burton, F. L.; Anson, B. D.; Wallis, R.; Craig, M.; Smith, G. // Proceedings of the Physiological Society;2013, p455P 

    Long QT syndrome (LQTS) is a heart rhythm disorder that increases the risk of fatal cardiac arrhythmia known as Torsade de Pointes (TdP). One common cause of LQTS (type 2) is a mutation in HERG gene, which encodes the rapidly activating delayed rectifier potassium channel (IKr) and reduces...

  • The effects of selected submaximal short duration activities on S-T segment changes in active young men. Tayebi, Seyed Mostafa; Moradi, Fatah; Abdi, Hassan // British Journal of Sports Medicine;Sep2010 Supp, Vol. 44 Issue S1, pi27 

    Because of the physiologically significant electrical changes of heart following the short- or long-term physical activities, and diagnostic value of these changes, after or during the exercise training, researchers suggest that type, duration and intensity of physical activity play key roles in...

  • Risperidone.  // Reactions Weekly;Apr2014, Vol. 1498 Issue 1, p25 

    An abstract of the article "Risperidone induced bradycardia and syncope in a case with volatile substance abuse," by S. T. Hesapcioglu is presented.

  • Clocapramine/haloperidol/risperidone withdrawal.  // Reactions Weekly;Jan2015, Vol. 1533 Issue 1, p135 

    An abstract of the article "Potential treatment strategy of risperidone in long-acting injectable form for schizophrenia with dopamine supersensitivity psychosis," by H. Kimura and colleagues.

  • Risperidone.  // Reactions Weekly;8/24/2013, Issue 1466, p38 

    An abstract of the article "Hirsutism in a female adolescent induced by long-acting injectable risperidone: A case report," by A. Patel and colleagues is presented.

  • Priapism: case report.  // Reactions Weekly;5/7/2016, Vol. 1600 Issue 1, p187 

    An abstract of the article "Use of amisulpride in treating adolescent onset schizophrenia associated with stuttering priapism induced by multiple antipsychotics" by P. Sinha and others is presented.

  • Extrapyramidal symptoms: case report.  // Reactions Weekly;5/7/2016, Vol. 1600 Issue 1, p188 

    An abstract of the article "Extrapyramidal Symptoms as a Result of Risperidone Discontinuation during Combination Therapy with Methylphenidate in a Pediatric Patient" by C.A. Perez and others is presented.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics